# SDR AUS20030846

- Difficulty date: August 20, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- Engine: Dhavxx GIPSYMAJOR1
- Propeller: Amtr C8289
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Part number: H35471A
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT REAR STRUT CORRODED INTERNALLY AT LOWER END. FOUND DURING X-RAY INSPECTION.
